# SDR SWAA2015033138011

- Difficulty date: February 26, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 62,246 hours, 50,083 cycles
- System (JASC): 5240 · Service Doors
- Part: Repair
- Part number: 6969854
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER AFT REPAIR ON VERTICAL SIDE OF INTERNAL STRUCTURE FRAME CRACKED.  R & R FRAME IAW DWG & SRM.
